# SDR 08FDEA03509

- Difficulty date: August 20, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: A25775051207
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRACK IN AFT CARGO COMPARTMENT,C 56-58, Y -1470 WAS DAMAGED.  REPAIR   SOLUTION IAW SRM 53-10-15 WAS NOT APPLICABLE DUE TO EXISTING SHEAR PLATES   BETWEEN C 57-57.3 ROLLER TRACK REPAIR WAS PERFORMED IAW RAS/EFW/9000085/2008 ISS A, APPROVED BY EA 6-5316-123068.
